# SDR UHLA201512210876

- Difficulty date: December 21, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 29,687 hours, 18,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAL REST CORNER FOR AFT CARGO DOOR HAS CORROSION AROUND SCREW HOLES AND ON THE TOP LEDGE.  R & R CORRODED PART IAW SRM 51-40-02.
